Paclitaxel Chemotherapy: My wife... - Breast Cancer India

Breast Cancer India
2,697 members1,337 posts

Paclitaxel Chemotherapy

Pakhare
Pakhare
2 Replies

My wife ( Breast Cancer) completed Paclitaxel treatment in July 2018 and one year Herceptin treatment in April 2019. Still she is having numbness , tingling and muscle pain in legs. Doctor has prescribed Gabapentin first and now switched to pre gabalin , but no improvement. Is there any other treatment to reduce these side effects.

2 Replies
oldestnewest
sumeet_shah
sumeet_shahAdministrator

Actually speaking, the only treatment for these side effects of Paclitaxel (called as peripheral neuropathy) is time. Pregabalin does help to reduce the symptoms. For most patients, there is more than 75 percent recovery in the first one to two years. I understand it’s more than a year in your wife’s case; it will definitely recover to a large extent soon, don’t worry. Since she has started Pregabalin only recently, keep a watch. I am sure it should show some results soon.

Reply
Pakhare
Pakhare
in reply to sumeet_shah

Thank you sir. She is also on tamoxifen. Does tamoxifen has a side effect of muscular pain.

Reply

You may also like...